MathSciNet Relay Station
MathSciNet bibliographic data
MR2007778 34B18 (47N20)
Sun, Jian-Ping; Li, Wan-Tong Multiple positive solutions to second-order Neumann boundary value problems. Appl. Math. Comput. 146 (2003), no. 1, 187–194.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement